# SDR DALA2024120211345

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Aft Main Cbn Flo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION IN AFT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE, APROX' BS.1714 RBL.48. DOT 129-060. CORRECTIVE ACTION: REMOVED CORROSION AT AFT MAIN CABIN FLOOR SRUCTURE PRESSURE PLATE BS 1714 RBL 48 IAW B 757 SRM 51-10-02 EVALUATED AREA, FOUND AREA TO BE OUT OF LIMITS IAW B 757 SRM 53-00-51, FABRICATED FILLER REPAIR, FABRICATED DOUBLER AS REQ IAW B 757 SRM 53-60-51-2R, INSTALLED REPAIR PARTS AT BS 1714 AT MAIN CABIN FLOOR STRUCTURE PRESSURE PLATE IAW B757 SRM. (0681306)
